# SDR ASAA2019062729873

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 39,537 hours, 11,758 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORT VTK FLAG ON CAPT ND AFTER LANDING WAS ON FOR 10 SECONDS THEN WENT AWAY. GROUNDED - YES. FMC 1 LOGGED ONE GROUND FAULT, PGM FAULT. COMPLETED FIM 34-61 TASK 807. HARDWARE/ SOFTWARE RESET. NO FAULTS. OK FOR SERVICE.
